# SDR SWAA991819

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A81004
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT VIBRATION AT 295 KNOTS AND ABOVE DURING LEVEL FLIGHT AND NO BANKS.  REMOVED AND REPLACED RT ELEVATOR TAB ASSY AND HINGE ATTACH FITTING BUSHINGS PER MM.
